Advertisement

Science in China Series A: Mathematics

, Volume 48, Issue 1, pp 107–114 | Cite as

Angular distribution in complex oscillation theory

  • Shengjian Wu
Article
  • 45 Downloads

Abstract

Let f 1 and f 2 be two linearly independent solutions of the differential equation f″ + Af = 0, where A is an entire function. Set E = f 1 f 2. In this paper, we shall study the angular distribution of E and establish a relation between zero accumulation rays and Borel directions of E. Consequently we can obtain some results in the complex differential equation by using known results in angular distribution theory of meromorphic functions.

Keywords

angular distribution zero accumulation ray Borel direction 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Yang, L., Value Distribution Theory and Its New Researches (in Chinese), Beijing: Science Press, 1982.Google Scholar
  2. 2.
    Laine, I., Nevanlinna Theory and Complex Differential Equations, Berlin: de Gruyter, 1993.Google Scholar
  3. 3.
    Bank, S., Laine, I., On the oscillation theory of f + Af = 0 where A is entire, Trans. Amer. Math. Soc., 1982, 273: 351–363.MATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    Gundersen, G., On the real zeros of solutions of f + Af = 0 where A is entire, Ann. Acad. Sci. Fenn. Ser. AI Math., 1986, 11: 275–294.MATHMathSciNetGoogle Scholar
  5. 5.
    Wu, S. J., On the location of zeros of solutions of f + Af = 0 where A is entire, Math. Scand., 1994, 74: 293–312.MATHMathSciNetGoogle Scholar
  6. 6.
    Hayman, W., Meromorphic Functions, Oxford: Clarendon, 1964.MATHGoogle Scholar
  7. 7.
    Tsuji, M., Potential Theory in Modern Function Theory, Tokyo: Maruzen, 1959.MATHGoogle Scholar
  8. 8.
    Hille, E., Lectures on Ordinary Differential Equations, Reading, Massachusetts: Addison-Wesley, 1969.Google Scholar
  9. 9.
    Bank, S, Laine, I., Langley, J., On the frequency of zeros of solutions of second order linear differential differential equations, Resultate Math., 1986, 10: 8–24.MATHMathSciNetGoogle Scholar
  10. 10.
    Rossi, J., Second order differential equation with transcendental coefficients, Proc. Amer. Math. Soc., 1986, 97: 61–66.MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Science in China Press 2005

Authors and Affiliations

  1. 1.LMAM, School of Mathematical SciencesPeking UniversityBeijingChina

Personalised recommendations